# SDR SWAA2022020212174

- Difficulty date: November 1, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 37631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR PANEL 221BF; UPPER SURFACE FIBERGLASS STRANDS PULLED OUT. / PREPPED; VERIFED MATERIALS; AND BONDED REPAIR IAW 737 SRM 53-00-50-2R-0 REV 62; 737 SRM 53-00-30-2R-1 REV 62 ON F/B #221BF
